# SDR QXEA9901887

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN LIGHTENING HOLE SPEED BRAKE SUPPORT BRACKET, FORWARD RIGHT-HAND SIDE.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 10, FIGURE 8.
